# SDR ASOA201811205329

- Difficulty date: November 20, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 35,483 hours, 33,270 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R360081
- Condition: Cracked
- Location: Fuselage
- Part time: 35,483 hours, 33,270 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621.00 PRESSURE BULKHEAD WEB HAS (2EA) AREAS OF INDICATIONS NOTED IN THE Z-MEMBER HEEL LINE AREA. ONE AT BL 0.00 WL 109-WL112 AT 80% FSH AND ONE AT BL 0.00, WL 130-WL131.5 AT 100% FSH. BOTH AREAS FAIL NDT INSPECTION. REPAIRED DAMAGE IAW REO 601R-53-61-6768 REV-, DATED 2018-11-05, EC/TC REO 601R-53-61-6768 REV 0, DATED 2018-11-06, REO 601R-53-61-1285 REV E, DATED 2016-10-31 AND EC/TC REO 601R-53-61-1285 REV H, DATED 2017-01-24.
